A bound on the dimensions of complete subvarieties of Mg

Research output: Contribution to journalArticle

20 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)405-408
Number of pages4
JournalDuke Mathematical Journal
Volume51
Issue number2
DOIs
StatePublished - 1984
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A bound on the dimensions of complete subvarieties of Mg . / Diaz, Steven P.

In: Duke Mathematical Journal, Vol. 51, No. 2, 1984, p. 405-408.

Research output: Contribution to journalArticle

@article{c3467c2bb8f94d0b941bafc2c00605c9,
title = "A bound on the dimensions of complete subvarieties of Mg",
author = "Diaz, {Steven P}",
year = "1984",
doi = "10.1215/S0012-7094-84-05119-6",
language = "English (US)",
volume = "51",
pages = "405--408",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "2",

}

TY - JOUR

T1 - A bound on the dimensions of complete subvarieties of Mg

AU - Diaz, Steven P

PY - 1984

Y1 - 1984

UR - http://www.scopus.com/inward/record.url?scp=84972563015&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972563015&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-84-05119-6

DO - 10.1215/S0012-7094-84-05119-6

M3 - Article

AN - SCOPUS:84972563015

VL - 51

SP - 405

EP - 408

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 2

ER -